Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The dimension of inverse limits

Author: M. G. Charalambous
Journal: Proc. Amer. Math. Soc. 58 (1976), 289-295
MSC: Primary 54F45; Secondary 54E15
MathSciNet review: 0410696
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A result is obtained concerning the dimension of inverse limits of uniform spaces from which several propositions follow that improve earlier results by various authors.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F45, 54E15

Retrieve articles in all journals with MSC: 54F45, 54E15

Additional Information

PII: S 0002-9939(1976)0410696-2
Keywords: Cozero sets, $ \mathcal{U}$-open sets, dim, $ \mathcal{U}$-dim, inverse limits of spaces, normal, perfectly normal, separable, Lindelöf, pseudocompact, countably compact, strongly paracompact spaces
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia